MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C US IMPLANT LARGE-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C US IMPLANT LARGE-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.055S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Extraskeletal ossification (1428)
Date of Event 05/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A patient was implanted with a prodisc c us large deep 5mm implant at c4/5 disc space on (b)(6) 2020.On an unknown date, the patient was diagnosed with heterotopic ossification limiting the motion at the spinal segment.No further indication of patient conditions or symptoms was provided.There was no indication as to why the ossification had developed.Limited information has been made available from this case.Dhr review did not find any contributory manufacturing issues.Complaint trending determined the rate of complaints is acceptable based on the risk assessment.Risk of heterotopic ossification and/or auto-fusion is an identified risk which has been mitigated and accepted.No device was provided for evaluation.The facility did not provide an explanation as to why the device was not available for retrieval.The investigation could not identify a device problem which may have contributed to the patient's ossification.This submission is for 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient received a prodisc c us implant at the c4/5 level on (b)(6) 2020.On an unknown date, the patient was diagnosed with heterotopic ossification at the prodisc c level.The patient underwent surgical intervention on (b)(6) 2021 to remove the prodisc c implant and replace it with a synthes zero p cage and screws.

Brand Name
PRODISC C US IMPLANT LARGE-DEEP 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key11938766
Report Number3007494564-2021-00048
Device Sequence Number3692829
Product Code MJO
UDI-Device Identifier00843193112842
UDI-Public00843193112842
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number09.820.055S
Device Catalogue NumberN/A
Device Lot NumberH686884
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR